Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have tailbone injury. Taking calcium supplements. Gaining weight, unable to exercise. How to cure?

My wife has been suffering from a tailbone injury since some months. Docs say there is no cure but rest. she had very low calcium and vit D. so she i staking calcium supplements . She cannot exercise much due to teh situation. she is gaining weight and this is aggravating the problem. what can we do other than diet control to cure teh problem? are there any exercises for her?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response

I have go through your query.

You should take balanced diet. Try to avoid fatty food, fast food , junk food. Add fruit and juice to diet, always eat salad before meal.

She needs muscle strengthening exercises as uploaded on you tube.

I hope it helps.

You are welcome to ask further health related queries.

In future if you wish to contact me directly, you can use the below mentioned link:


Answered: Tue, 29 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor